Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Abdominal pain due to bacterial infection. Diagnosed chlamydia. How to cure?

Ive been having a lot of abdominal pain . I went to the ER and they said i had a bacterial infection and gave me an antibacterial. then a week later i went to my ob/gyn and she said i had chlamydia . ive had the same partner for the past 6 months. he went and got tested and he doesnt have it. and i read that there can be a false positive result for it. so ive taked an antibacterial and the meds for chlamydia and i still have the pain. what should i do?
Asked On : Sun, 3 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

Chlamydia once diagnosed is treated with antibiotics, depending on the individuals sensitivity to a particular antibiotic, different patients require different antibiotic therapy. If your symptoms still exist then there could be a chance that you were resistant to the antibiotics prescribed. Discuss the same with your doctor and start on an antibiotic which you are sensitive to. You could also request for pain management from the same doctor.

In every patient diagnosed with chlamydia, the sexual partner is also advised a course of antibiotics, but not without the healthcare providers examination first.

I hope I have succeeded in answering your questions, you could write back to me anytime for further clarifications.

Best wishes.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor